Egalitarian Solutions of Large Games: II. The Asymptotic Approach

Authors: 
Sergiu Hart & Andreu Mas-Colell
Abstract: 

This is the second of two papers developing the theory of Egalitarian solutions for games in coalitional form with non-transferable utility (NTU) and a large number of players. This paper is devoted to the study of the egalitarian solutions of finite games as the number of players increases. We show that these converge to the egalitarian solution of the limit game with a continuum of players as defined in our previous paper. The same convergence holds for the underlying potential functions.

Date: 
January, 1992
Published in: 
Mathematics of Operations Research 20 (1995), 1003-1022
Number: 
2